# SDR DALA2024041504407

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 91,997 hours, 42,368 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Lt Wing Tip
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3244 DISC: LT WINGTIP ASSEMBLY DAMAGED FROM IMPACT. C/A: REMOVED LT WINGTIP ASSY PER A320 AMM 57-31-21(WIP 511629). REPLACED LT WINGTIP/ FENCE PER A320 AMM 57-31. OK FOR SERVICE. (LP: 0292122)
